coupled fixed point theorems for nonlinear contractions in partial metric spaces耦合不动点定理对非线性收缩部分度量空间.pdfVIP

coupled fixed point theorems for nonlinear contractions in partial metric spaces耦合不动点定理对非线性收缩部分度量空间.pdf

  1. 1、原创力文档(book118)网站文档一经付费(服务费),不意味着购买了该文档的版权,仅供个人/单位学习、研究之用,不得用于商业用途,未经授权,严禁复制、发行、汇编、翻译或者网络传播等,侵权必究。。
  2. 2、本站所有内容均由合作方或网友上传,本站不对文档的完整性、权威性及其观点立场正确性做任何保证或承诺!文档内容仅供研究参考,付费前请自行鉴别。如您付费,意味着您自己接受本站规则且自行承担风险,本站不退款、不进行额外附加服务;查看《如何避免下载的几个坑》。如果您已付费下载过本站文档,您可以点击 这里二次下载
  3. 3、如文档侵犯商业秘密、侵犯著作权、侵犯人身权等,请点击“版权申诉”(推荐),也可以打举报电话:400-050-0827(电话支持时间:9:00-18:30)。
  4. 4、该文档为VIP文档,如果想要下载,成为VIP会员后,下载免费。
  5. 5、成为VIP后,下载本文档将扣除1次下载权益。下载后,不支持退款、换文档。如有疑问请联系我们
  6. 6、成为VIP后,您将拥有八大权益,权益包括:VIP文档下载权益、阅读免打扰、文档格式转换、高级专利检索、专属身份标志、高级客服、多端互通、版权登记。
  7. 7、VIP文档为合作方或网友上传,每下载1次, 网站将根据用户上传文档的质量评分、类型等,对文档贡献者给予高额补贴、流量扶持。如果你也想贡献VIP文档。上传文档
查看更多
coupled fixed point theorems for nonlinear contractions in partial metric spaces耦合不动点定理对非线性收缩部分度量空间

Hindawi Publishing Corporation International Journal of Mathematics and Mathematical Sciences Volume 2012, Article ID 763952, 13 pages doi:10.1155/2012/763952 Research Article Coupled Fixed Point Theorems for Nonlinear Contractions in Partial Metric Spaces Sharifa Al-Sharif,1 Mohammad Al-Khaleel,1 and Mona Khandaqji2 1 Department of Mathematics, Yarmouk University, Irbed 21163, Jordan 2 Department of Mathematics, Al-Hashmia University, Zarqa 13115, Jordan Correspondence should be addressed to Sharifa Al-Sharif, sharifa@.jo Received 28 March 2012; Revised 22 August 2012; Accepted 26 August 2012 Academic Editor: Hari Mohan Srivastava ´ Copyright q 2012 Sharifa Al-Sharif et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. We establish some results on the existence and uniqueness of coupled fixed point involving nonlinear contractive conditions in complete-ordered partial metric spaces. 1. Introduction The concept of partial metric which is a generalized metric space was introduced by Matthews 1 in 1994, in which the distance between two identical elements needs not be zero. The existence of fixed point for contraction-type mappings on such spaces was considered by many authors 1–12. A modified version of a Banach contraction mapping principle, more suitable to solve certain problems arising in computer science using the concept of partial metric space is given in 1. Gnana Bhaskar and Lakshmikantham 13 introduced the concept of coupled fixed point of a mapping F : X ×X → X and proved some interesting coupled fixed point theorems for mapping satisfying

您可能关注的文档

文档评论(0)

xyz118 + 关注
实名认证
文档贡献者

该用户很懒,什么也没介绍

1亿VIP精品文档

相关文档